# SDR NOCA01211

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 08635
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

L1 LAV SMOKE ALARM SOUNDED NO SMOKE, FIRE EXTINGUISHER DID NOT DISCHARGE.  REMOVED AND REPLACED LAV SMOKE DETECTOR AS PER MM 26-13-01, OPS CHECK OK.
